Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 48, NWS Mobile, AL

November 14, 2008

NWS Mobile, AL issued this small craft advisory at Nov 14, 2008, 4:35 AM CST. It took effect at Nov 15, 2008, 12:00 AM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2008, 4:35 AM CST (10:35 UTC)
In effect from
Nov 15, 2008, 12:00 AM CST
Expired
Nov 16, 2008, 12:38 PM CST
In force
37 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS74 KMOB 141035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST FRI NOV 14 2008

....SMALL CRAFT ADVISORY IN EFFECT UNTIL SUNDAY EVENING....

.STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD
FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND
THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10
FEET SATURDAY.

GMZ670-675-141845-
/O.NEW.KMOB.SC.Y.0048.081115T0600Z-081117T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
SUNDAY.

.STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD
FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND
THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10
FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-141845-
/O.NEW.KMOB.SC.Y.0048.081115T1200Z-081117T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
435 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH WILL BE IN EFFECT FROM 6 AM SATURDAY TO 6 PM CST
SUNDAY.

.STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD
FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND
THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10
FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
000
WHUS74 KMOB 141626
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1026 AM CST FRI NOV 14 2008

....SMALL CRAFT ADVISORY IN EFFECT UNTIL SUNDAY EVENING....

.NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL
PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD
BUILD AS HIGH AS 10 FEET ON SATURDAY.

GMZ630-142200-
/O.EXB.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/
MOBILE BAY-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST
SUNDAY...

WINDS WILL TURN TO THE NORTHWEST AND INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG WINDS OF 25 TO 30 KNOTS
WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-142200-
/O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 9 AM
CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS
COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-142200-
/O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM
CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING.
SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 141628 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...COR FIRST HEADLINE
NATIONAL WEATHER SERVICE MOBILE AL
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY 
MORNING...

.NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL
PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD
BUILD AS HIGH AS 10 FEET ON SATURDAY.

GMZ630-142200-
/O.EXB.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/
MOBILE BAY-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST
SUNDAY...

WINDS WILL TURN TO THE NORTHWEST AND INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG WINDS OF 25 TO 30 KNOTS
WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-142200-
/O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 9 AM
CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS
COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-142200-
/O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1026 AM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM
CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING.
SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 142152
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

.NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND
A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS
WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE
SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY.

GMZ630-650-655-150400-
/O.CON.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
352 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS
COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-150400-
/O.CON.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 PM CST SUNDAY...

NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A
COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO
30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING.
SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 150252
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
852 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING...

.NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND
A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS
WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE
SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY.

GMZ630-650-655-151100-
/O.EXT.KMOB.SC.Y.0048.081115T0600Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
852 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST SUNDAY. 

A STRONG COLD FRONT WILL MOVE EAST ACROSS THE GULF COASTAL WATERS
OVERNIGHT. SOUTHWESTERLY WINDS AT 15 TO 25 KNOTS IN ADVANCE OF THE
FRONT WILL BECOME NORTHWESTERLY AT 25 TO 30 KNOTS AFTER MIDNIGHT.
WITH THE STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT...SEAS
BEYOND 10 MILES OFFSHORE WILL BUILD T0 BETWEEN 6 AND 10 FEET
SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-151100-
/O.EXT.KMOB.SC.Y.0048.081115T0600Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
852 PM CST FRI NOV 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
3 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST SUNDAY. 

A STRONG COLD FRONT WILL MOVE EAST ACROSS THE NORTHERN GULF WATERS
OVERNIGHT. SOUTHWESTERLY WINDS AT 15 TO 25 KNOTS IN ADVANCE OF THE
FRONT WILL BECOME NORTHWESTERLY AT 25 TO 30 KNOTS AFTER MIDNIGHT.
WITH THE STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT...SEAS WILL
BUILD T0 NEAR 10 FEET SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 151017
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
417 AM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING...

.STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT
IN THE WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW SUBSIDES ON
SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA.

GMZ630-650-655-151900-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
417 AM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE
WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-151900-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
417 AM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE
WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. SEAS WILL BUILD
TO 7 TO 9 FEET TODAY THEN SUBSIDE BELOW 7 FEET DURING SUNDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 152129
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING...

.STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH
TONIGHT IN THE WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW
SUBSIDES ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA.

GMZ630-650-655-160530-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
329 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE
WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-160530-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
329 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE
WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. SEAS OF 7 TO 9 FEET 
TODAY WILL SUBSIDE BELOW 7 FEET DURING SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 160308
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
908 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY MORNING...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY MORNING IN THE
WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW SUBSIDES SUNDAY
AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE WEST.

GMZ630-650-655-161115-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
908 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 30 KNOTS WILL CONTINUE THROUGH SUNDAY
MORNING...DIMINISHING TO 10 TO 15 KNOTS SUNDAY AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-161115-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
908 PM CST SAT NOV 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

NORTHWEST WINDS FROM 25 TO 30 KNOTS WILL CONTINUE OVER THE OFFSHORE
GULF WATERS THROUGH SUNDAY MORNING. THE WINDS WILL DIMINISH TO 10
TO 15 KNOTS SUNDAY AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE
WEST. SEAS AROUND 9 FEET TONIGHT WILL SUBSIDE TO AROUND 4 FEET SUNDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 161309
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 AM THIS MORNING...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY MORNING AS HIGH
PRESSURE WILL CONTINUE TO BE WEST OF THE AREA. HOWEVER...WINDS WILL
DECREASE AND SEAS SUBSIDE AS THE AXIS OF THE HIGH EDGES CLOSER TO THE
GULF COAST. 

GMZ630-650-655-161500-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
709 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

NORTHWEST WINDS OF AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25
KNOTS WILL CONTINUE THROUGH MID MORNING...DIMINISHING TO 10 TO 15
KNOTS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-162100-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
709 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS
WILL CONTINUE OVER THE OFFSHORE GULF WATERS THIS MORNING. WINDS WILL
DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. SEAS OF 5 TO 7 FEET WILL
BE SLOW TO SUBSIDE UNTIL MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 161516
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 3 PM THIS
AFTERNOON FOR THE FAR OFFSHORE WATERS...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS MORNING AS
HIGH PRESSURE WILL CONTINUE TO BE WEST OF THE AREA. HOWEVER...
WINDS WILL DECREASE AND SEAS SUBSIDE AS THE AXIS OF THE HIGH
EDGES CLOSER TO THE GULF COAST.

GMZ630-650-655-161630-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
916 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA.

$$

GMZ670-675-162100-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
916 AM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND
25 KNOTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS THIS
MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON.
SEAS OF 5 TO 7 FEET WILL BE SLOW TO SUBSIDE UNTIL MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 161838
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1238 PM CST SUN NOV 16 2008

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR ALABAMA AND
WESTERN FLORIDA OFFSHORE WATERS...

.SEAS HAVE SETTLED BELOW SMALL CRAFT ADVISORY LEVELS AT NOONTIME...WITH
WINDS SETTLING EARLIER...PROMPTING THE CANCELLATION OF THE SMALL
CRAFT ADVISORY.

GMZ670-675-161945-
/O.CAN.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1238 PM CST SUN NOV 16 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE SETTLED BELOW SMALL CRAFT ADVISORY LEVELS AT NOONTIME...WITH
WINDS SETTLING EARLIER...PROMPTING THE CANCELLATION OF THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 1:24 AM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 14, 1:24 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
124 AM CST FRI NOV 14 2008

.AVIATION UPDATE...VSBY DROPPING IN MANY PLACES AROUND THE CWA
INCLUDING THE TERMINALS. ADJUSTED EARLY PREVAILING GROUPS FOR
CURRENT CONDITIONS. PUT IN TEMPO GROUPS FOR 09-13Z TO ALLOW FOR
1/4SM AND VV001 OR VERY LOW CIGS. BFM HAS A PREVAILING GROUP FOR
THIS...AND BEING SO CLOSE TO THE WATER AM CONFIDENT THAT WILL
HAPPEN.

 ************PREVIOUS**********

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...WITH PLENTY OF
SUNSHINE THIS AFTERNOON WE SAW NEAR RECORD HIGHS.  SHOULD SEE
SOME PATCHY DENSE FOG AGAIN TONIGHT AND INCREASING POPS AFTER
MIDNIGHT. USING THE LOCAL WRF EXPECT SHOWERS AND THUNDERSTORMS TO
DEVELOP ACROSS THE CWA AFTER MIDNIGHT AND CONTINUE DURING THE DAY
FRIDAY.

THE 12Z GFS SHOWS SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING
THROUGHOUT MOST OF THE DAY ON FRIDAY AND SLOWLY ENDING FROM WEST TO
EAST FRIDAY NIGHT.  THE UPPER LOW CAUSING THE SHOWERS AND
THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE NORTHERN GULF...PASSING
SOUTH AND EAST OF OUR AREA FRIDAY NIGHT AND INTO SATURDAY. MOST OF
THE STRONGER THUNDERSTORMS SHOULD REMAIN TO OUR EAST...HOWEVER WE
COULD SEE A FEW STRONG THUNDERSTORMS ACROSS THE WESTERN FLORIDA
PANHANDLE AND GENERALLY EAST OF I-65 IN SOUTHWEST ALABAMA WHERE
SHEAR VALUES WILL BE HIGHER FRIDAY AFTERNOON AND INTO THE EVENING
HOURS. THE COLD FRONT WILL MOVE THROUGH THE AREA LATE FRIDAY NIGHT.

COOLER AND DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AS HIGH
PRESSURE BUILDS IN. SATURDAY WILL BE WINDY DUE TO THE STRONG
PRESSURE GRADIENT AND RATHER COOL AS AFTERNOON HIGH TEMPERATURES
WILL BE BELOW SEASONABLE NORMALS. HAVE NOT VENTURED FAR FORM
GUIDANCE FOR SATURDAY NIGHTS LOWS DIPPING INTO THE MID 30S.  04/KC

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...COOL AND DRY CONDITIONS WILL
CONTINUE AS HIGH PRESSURE REMAINS ACROSS THE AREA THROUGH
SUNDAY NIGHT. TEMPERATURES WILL BEGIN TO MODERATE EARLY NEXT WEEK AS
THE UPPER TROUGH MOVES OUT AND A ZONAL FLOW SETS UP.  HOWEVER
TEMPERATURES SHOULD REMAIN AT OR SLIGHTLY BELOW SEASONABLE NORMALS
THROUGH MID WEEK AS RIDGING REMAINS OVER THE AREA. 04/KC

&&

.AVIATION...(18Z ISSUANCE) WITH GOOD SOUTHERLY FLOW OVER RELATIVELY
COOL GULF WATERS...DENSE FOG IS AGAIN EXPECTED TONIGHT...WITH VISBYS
DIPPING BELOW 1/2SM. AS AN UPPER SYSTEM MOVES NORTHEAST FROM TX
TONIGHT INTO FRIDAY...ANOTHER ROUND OF SHRA/TSRA IS EXPECTED AGAIN
FRIDAY...STARTING FRIDAY MORNING. /16

&&

.MARINE...A SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL SWING
NORTHEAST...CROSSING THE AREA FRIDAY INTO FRIDAY NIGHT. ANOTHER
SYSTEM SWINGING SOUTHEAST OVER THE PLAINS WILL COMBINE WITH THIS
SYSTEM TO PUSH A STRONG FRONT ACROSS THE AREA FRIDAY NIGHT...WITH
MODERATE TO STRONG OFFSHORE FLOW FOLLOWING BY SATURDAY SUNRISE. AM
HOLDING OFF ON ISSUING AND SMALL CRAFT ADVISORY AT THIS TIME. THE
STRONG WINDS/HIGH SEAS WILL LAST INTO SUDNAY...THEN SETTLE INTO
MONDAY. ANOTHER SYSTEM PUSHING SOUTH OVER THE EASTERN CONUS WILL
SEND A RE-ENFORCING FRONT ACROSS THE AREA TUESDAY...WITH MODERATE TO
AT TIMES STRONG OFFSHORE FLOW EXPECTED TUESDAY NIGHT INT MID WEEK.
/16

&&

.FIRE WEATHER...A MOIST AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH FRIDAY WHILE A COLD FRONT APPROACHES FROM THE WEST.
SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
UNTIL THE COLD FRONT MOVES THROUGH THE REGION ON FRIDAY NIGHT AND
USHERS COOLER AND DRIER AIR INTO THE AREA.  AFTERNOON RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS THROUGH SATURDAY BUT
MAY DROP BRIEFLY BELOW CRITICAL LEVELS ON SUNDAY AND MONDAY. 04/KC

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  78  55  66 /  50  60  60  10
PENSACOLA   66  78  57  64 /  60  60  60  20
DESTIN      68  77  60  67 /  70  70  60  20
EVERGREEN   60  77  55  60 /  60  70  70  20
WAYNESBORO  59  75  50  59 /  40  60  60  10
CAMDEN      61  79  53  59 /  60  70  70  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 13, 5:00 AM CST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST THU NOV 13 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST THU NOV 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A WEAK TROUGH OF SURFACE LOW PRESSURE...MEANDERING ACROSS THE GULF
COAST...PROVIDES THE FOCUS FOR SCATTERED SHOWERS AND A FEW
THUNDERSTORMS.

DUE TO THE PRESENCE OF WEAK WIND PROFILES AND INSTABILITY...THE RISK
OF SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME.

PATCHY FOG COULD BE DENSE AT TIMES MAKING FOR HAZARDOUS DRIVING
CONDITIONS DURING THE MORNING COMMUTE. MOTORISTS COULD ENCOUNTER
VISIBILITIES LESS THAN A MILE AT TIMES THROUGH SHORTLY AFTER
SUNRISE. VISIBILITIES ARE THEN FORECAST TO IMPROVE DURING THE DAY
POSSIBLY LOWERING AGAIN LATER TONIGHT AS PATCHY FOG REFORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY LOOKS TO REMAIN UNSETTLED AHEAD OF A STRONG COLD FRONT WHICH
WILL BE APPROACHING FROM THE WEST. SEVERE THUNDERSTORM DEVELOPMENT
IS NOT EXPECTED.

HAZARDOUS CONDITIONS ARE EXPECTED OVER THE MARINE AREA THIS WEEKEND.
THE FRONT SURGES EAST OF THE AREA ON SATURDAY BRINGING A STRONG
NORTHWEST FLOW AND BUILDING SEAS. STRONG NORTH FLOW IS FORECAST TO
PERSIST THROUGH SUNDAY MORNING. SMALL CRAFT ADVISORIES WILL LIKLEY
BE REQUIRED.

MUCH DRIER CONDITIONS LATER IN THE WEEKEND AND INTO THE FIRST OF
NEXT WEEK WILL LIKELY INCREASE THE FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
HAZARDOUS WEATHER IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:45 PM CSTFire Weather WatchMOBWalton38 hr

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.